# SDR DALA2023020801010

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737-9
- Aircraft serial: 31984
- Aircraft time: 18,754 hours, 7,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4089828) R1 DOOR UNABLE TO OPERATE FROM OUTSIDE. RE-SEQUENCED DOOR MECHANISM AND REMOVED ICE FROM BEHIND OUTSIDE HANDLE. OPS NML. REF B737 AMM 52-11.
